Nous étudions les premières intégrales analytiques, rationnelles et
où
We investigate the analytic, rational and
where
Révisé le :
Accepté le :
Publié le :
Kaiyin Huang 1, 2 ; Shaoyun Shi 1, 3 ; Wenlei Li 1

@article{CRMATH_2020__358_1_3_0, author = {Kaiyin Huang and Shaoyun Shi and Wenlei Li}, title = {First integrals of the {Maxwell{\textendash}Bloch} system}, journal = {Comptes Rendus. Math\'ematique}, pages = {3--11}, publisher = {Acad\'emie des sciences, Paris}, volume = {358}, number = {1}, year = {2020}, doi = {10.5802/crmath.6}, language = {en}, }
Kaiyin Huang; Shaoyun Shi; Wenlei Li. First integrals of the Maxwell–Bloch system. Comptes Rendus. Mathématique, Volume 358 (2020) no. 1, pp. 3-11. doi : 10.5802/crmath.6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.6/
[1] Chaos and generalized multistability in quantum optics, Phys. Scr., Volume T9 (1985), pp. 85-92 | DOI
[2] Galoisian obstructions to non-Hamiltonian integrability, C. R. Math. Acad. Sci. Paris, Volume 348 (2010) no. 23-24, pp. 1323-1326 | DOI | MR | Zbl
[3] On the infinitesimal geometry of integrable systems, Mechanics day (Waterloo, ON, 1992) (Fields Institute Communications), Volume 7, American Mathematical Society, 1992, pp. 5-56 | Zbl
[4] Extended integrability and bi-Hamiltonian systems, Commun. Math. Phys., Volume 196 (1998) no. 1, pp. 19-51 | DOI | MR | Zbl
[5] Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction, Nonlinearity, Volume 30 (2017) no. 9, pp. 3560-3586 | DOI | MR | Zbl
[6] Group-theoretic obstructions to integrability, Ergodic Theory Dyn. Syst., Volume 15 (1995) no. 1, pp. 15-48 | DOI | MR | Zbl
[7] Approximate solutions of Maxwell-Bloch equations and possible Lotka Volterra type behavior, Nonlinear Dyn., Volume 62 (2010) no. 1-2, pp. 17-26 | DOI | MR | Zbl
[8] Dynamics of Lasers, Soviet Radio, 1975
[9] Elements of applied bifurcation theory, Springer, 2013 | Zbl
[10] Local first integrals of differential systems and diffeomorphisms, Z. Angew. Math. Phys., Volume 54 (2003) no. 2, pp. 235-255 | MR | Zbl
[11] Galoisian obstruction to the integrability of general dynamical systems, Dyn. Syst., Volume 252 (2012) no. 10, pp. 5518-5534 | MR | Zbl
[12] Corrigendum to “Galoisian obstruction to the integrability of general dynamical systems”, Dyn. Syst., Volume 262 (2017) no. 3, pp. 1253-1256 | Zbl
[13] OIdentifying weak foci and centers in the Maxwell–Bloch system, J. Math. Anal. Appl., Volume 430 (2015) no. 1, pp. 549-571 | Zbl
[14] Formal and analytic integrability of the Lorenz system, J. Phys. A, Math. Gen., Volume 38 (2005) no. 12, pp. 2681-2686 | DOI | MR | Zbl
[15] Global analytic integrability of the Rabinovich system, J. Geom. Phys., Volume 58 (2008) no. 12, pp. 1762-1771 | DOI | MR | Zbl
[16] Analytic first integrals of the FitzHugh–Nagumo systems, Z. Angew. Math. Phys., Volume 60 (2009) no. 2, pp. 237-245 | DOI | MR | Zbl
[17] On the
[18] On the Hamilton-Poisson realizations of the integrable deformations of the Maxwell–Bloch equations, C. R. Math. Acad. Sci. Paris, Volume 355 (2017) no. 5, pp. 596-600 | DOI | MR | Zbl
[19] Differential Galois theory and non-integrability of Hamiltonian systems, Progress in Mathematics, 179, Birkhäuser, 1999 | MR | Zbl
[20] Galoisian obstructions to integrability of Hamiltonian systems. I. II., Methods Appl. Anal., Volume 8 (2001) no. 1, p. 33-95, 97–111 | MR | Zbl
[21] Sur l’intégration algébrique des équations différentielles du premier ordre et du premier degré, Palermo Rend., Volume 5 (1897), pp. 193-239 | DOI | Zbl
- New Insights on Non-integrability and Dynamics in a Simple Quadratic Differential System, Journal of Nonlinear Mathematical Physics, Volume 31 (2024) no. 1 | DOI:10.1007/s44198-024-00174-4
- On a simple model for describing convection of the rotating fluid: Integrability, bifurcations and global dynamics, Discrete and Continuous Dynamical Systems - B, Volume 28 (2023) no. 4, p. 2565 | DOI:10.3934/dcdsb.2022181
- On integrability of the segmented disc dynamo: the effect of mechanical friction, Zeitschrift für angewandte Mathematik und Physik, Volume 73 (2022) no. 3 | DOI:10.1007/s00033-022-01760-6
- On first integrals of a family of generalized Lorenz-like systems, Chaos, Solitons Fractals, Volume 151 (2021), p. 111141 | DOI:10.1016/j.chaos.2021.111141
- Rational Integrability of the Maxwell–Bloch System, International Journal of Bifurcation and Chaos, Volume 31 (2021) no. 13 | DOI:10.1142/s0218127421501911
- On the Integrability of the SIR Epidemic Model with Vital Dynamics, Advances in Mathematical Physics, Volume 2020 (2020), p. 1 | DOI:10.1155/2020/5869275
Cité par 6 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier